MathSciNet Relay Station
MathSciNet bibliographic data
MR3033134 68P15 (60C05 68Q25 82B26)
Hwang, Hsien-Kuei; Tsai, Tsung-Hsi; Chen, Wei-Mei Threshold phenomena in $k$-dominant skylines of random samples. SIAM J. Comput. 42 (2013), no. 2, 405–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement